On the WDVV equations in five-dimensional gauge theories

L.K. Hoevenaars, Ruud Martini

Research output: Contribution to journalArticleAcademicpeer-review

1 Downloads (Pure)

Abstract

It is well known that the perturbative prepotentials of four-dimensional N = 2 supersymmetric Yang–Mills theories satisfy the generalized WDVV equations, regardless of the gauge group. In this Letter we study perturbative prepotentials of the five-dimensional theories for some classical gauge groups and determine whether or not they satisfy the WDVV system.
Original languageUndefined
Pages (from-to)94-104
JournalPhysics letters B
Volume557
Issue number1-2
DOIs
Publication statusPublished - 2003

Keywords

  • Seiberg–Witten theory
  • WDVV equations
  • Prepotentials
  • METIS-212718
  • IR-70352

Cite this